Applied functional analysis

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Published

    Efficient use of iterative solvers in nested topology optimization. / Amir, Oded; Stolpe, Mathias; Sigmund, Ole.

    In: Structural and Multidisciplinary Optimization, Vol. 42, No. 1, 07.2010, p. 55-72.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  2. Published

    Topology optimization problems with design-dependent sets of constraints. / Schou, Marie-Louise Højlund; Stolpe, Mathias (Supervisor); Evgrafov, Anton (Supervisor); Sigmund, Ole (Supervisor).

    Kgs. Lyngby, Denmark : Technical University of Denmark (DTU), 2010. 213 p.

    Publication: ResearchPh.D. thesis – Annual report year: 2010

  3. Published
  4. Published

    Efficient computational procedures for topology optimization of nonlinear structures. / Amir, Oded; Stolpe, Mathias; Sigmund, Ole.

    2010. Abstract from 4th European Conference on Computational Mechanics, Paris, France.

    Publication: Research - peer-reviewConference abstract for conference – Annual report year: 2010

  5. Published

    Topology optimization for free vibrations using combined approximations. / Bogomolny, Michael.

    In: International Journal for Numerical Methods in Engineering, Vol. 82, No. 5, 2010, p. 617-636.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  6. Published

    Canards and mixed-mode oscillations in a forest pest model. / Brøns, Morten; Kaasen, Rune.

    In: Theoretical Population Biology, Vol. 77, No. 4, 2010, p. 238-242.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  7. Published

    A note on finite dual frame pairs. / Christensen, Ole; Powell, Alexander; Xiao, Xiangchun.

    2010.

    Publication: ResearchReport – Annual report year: 2010

  8. Published

    Characterizing R-duals in Banach spaces. / Christensen, Ole; Xiao, Xiangchun; Zhu, Yu Can.

    2010.

    Publication: ResearchReport – Annual report year: 2010

  9. Published

    Dual pairs of Gabor frames for generators without the partition of unity property. / Christensen, Ole; Sielemann Jakobsen, Mads.

    2010.

    Publication: ResearchReport – Annual report year: 2010

  10. Published

    Exponential B-splines and the partition of unity property. / Christensen, Ole; Massopust, Peter.

    2010.

    Publication: ResearchReport – Annual report year: 2010

Previous 1 2 3 4 5 6 7 8 ...21 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word